SYNTHES GMBH 2.4/2.7 VA-LCP 2-C DRP STD 6H HD/7H SHAFT/109MM/RT-STER; PLATE, FIXATION, BONE
Back to Search Results |
| Catalog Number |
02.111.670S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Event or Problem Description
This complaint is from a data use agreement (dua).The dua summarizes 55 patients who underwent wrist surgery between 2008 and 2023 utilizing depuy synthes lcp dia-meta volar distal radius plates (n=20), depuy synthes 2.4 mm va-lcp dorsal distal radius plates (n=20), and depuy synthes 2.4/2.7 mm va-lcp two-column volar distal radius plate (n=15), extra-long at cleveland clinic foundation (ccf).Patient is a 42-year-old female.Reason for implantation was fracture repair.Post op complication include retained painful hardware, right radius.Treatment/intervention include right radius hardware removal.Implant(s) involved: plate x1.Combination of 2.4 & 2.7 screws x 8.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.